Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online
Ask a Urologist   »  

I am uncircumcised. Noticed red patches of rougher skin on inner foreskin. What it could be and cure?

User rating for this question
Very Good
Answered by

Practicing since : 1991
Answered : 1415 Questions
I am 21 yr old male that is uncircumcised and last week I noticed a raised patch of rougher skin on my inner foreskin. The area is only visible when I retract my foreskin there is no pain or any irritation it is rough to the touch. I am beginning to get a little worried because I have no idea what it could be.
Posted Mon, 13 Aug 2012 in Penis Problems
Answered by Dr. G.Srinivasan 1 hour later

Thanks for writing to XXXXXXX I understand your worry.
It could be a fixed drug allergy,viral warts or due to long term irritation.
It does not look like active infection or cancer.
If you are on any medicine for any other condition, observe if it disappears after stopping the one.
If still present, u have the following options.
1.     Getting circumcised and send the whole thing for examination under the microscope.
2.     Using liquid nitrogen to destroy it and follow-up ( available with the dermatologist)

Hope I answered your query. Kindly get back for doubts if any.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor